Go Back   NeuroTalk Support Groups > >

New Member Introductions Welcome to our community! Come in and introduce yourself to other members!!

Withdrawal From Trileptal- Please Help:(

Reply
 
Thread Tools Display Modes
Old 11-03-2010, 09:02 PM   #1
fatima123
New Member
 
Join Date: Nov 2010
Posts: 2
Confused Withdrawal From Trileptal- Please Help:(

Not sure where to post this...I could not find the post that I saw before....

I have been taking Trileptal for Benzodiazapine withdrawal....I started taking 750mg a couple of months ago when I weaned off of Klonopin. I have been off of the Klonopin for one month now and am still having bad withdrawals from it.

I am confused however because one of the side effects from Trileptal is abnormal thoughts....well this is also a withdrawal symptom from Klonopin. I am having these now and did not have them before so I know that it is from either being off the Klonopin or being ON the Trileptal.

Not sure what to do now but I have to do something or I will end up on the ER and back on the Klonopin. I am in terrible agony here Anyone know anything about this?

Any help or support here would be greatly appreciated.

Thanks,

Fatima

P.S. If I posted this in the wrong place please tell me so I can redo this.
fatima123 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Trileptal and the Generic Mark1974 Epilepsy 6 10-22-2014 01:06 AM
Trileptal Snoopy Multiple Sclerosis 22 02-07-2011 07:39 PM
Trileptal, anyone? PAYNE1 Bipolar Disorder 6 09-04-2010 02:04 PM
Trileptal labwrat Trigeminal Neuralgia 5 07-26-2008 08:45 PM
Trileptal? Kamie Children's Health 3 09-11-2006 10:34 PM


All times are GMT -5. The time now is 09:40 PM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.

All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy